MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD PTFE POLYMER PLEDGETS; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE

DAVIS & GECK CARIBE LTD PTFE POLYMER PLEDGETS; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Model Number 88868677-01
Medical Device Problem Codes Migration or Expulsion of Device (1395); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the survey performed which covers the last 12 months for the adverse event reaction using the suture, one separation from suture material after vascular suture, one mild infection or abscess formation, one pledget migration, and one mild acute inflammatory reaction were experienced.

Brand Name
PTFE POLYMER PLEDGETS
Common Device Name
PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8895683
Report Number9612501-2019-01569
Device Sequence Number16208153
Product Code DXZ
UDI-Device Identifier10884521104617
UDI-Public10884521104617
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K953289
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88868677-01
Device Catalogue Number88868677-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2019
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;